# SDR CALA0100969

- Difficulty date: October 24, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N69333
- Make and model: Boeing 7373T0
- Aircraft serial: 23571
- Aircraft time: 46,838 hours, 24,547 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURE AROUND HOLES FOR ATTACHMENT OF WHEEL WELL FAIRING WORN IN LEFT MLG.  REPAIRED AREA ON KEEL REQUIRED BY EC/RA 5310-03740.
